# SDR 2DYA20201016001

- Difficulty date: October 16, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N705KW
- Make and model: Boeing 767336
- Aircraft serial: 24342
- Aircraft time: 63,426 hours, 29,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1200 WALK AROUND FOUND L2 DOOR EXTERIOR EMERGENCY LIGHT INOPERABLE.  REMOVED & REPLACED L2 DOOR EXTERIOR EMERGENCY LIGHT BULB, IAW B767 AMM 33-51-06.  OPERATIONS CHECK WAS SUCCESSFUL, PER LP 034934-3.
